Maximum sizes of graphs with given restrained domination numbers

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Let G=(V,E) be a graph. A set S⊂V is a restrained dominating set if every vertex in V-S is adjacent to a vertex in S and to a vertex in V-S. The restrained domination number of G, denoted by γr(G), is the smallest cardinality of a restrained dominating set of G. In this paper we will bound the size of a graph G, given the restrained domination number of G.

Original languageEnglish
Pages (from-to)829-837
Number of pages9
JournalDiscrete Applied Mathematics
Issue number6
Publication statusPublished - 2013


  • Domination
  • Graph
  • Order
  • Restrained domination
  • Size

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Maximum sizes of graphs with given restrained domination numbers'. Together they form a unique fingerprint.

Cite this